# SDR SCNA20240310103

- Difficulty date: June 18, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 64,741 hours, 29,625 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 74296 NR00097: CRACK ON SUPPORT ANGLE LOCATED AT LEVEL ORSS 268 TRAILING EDGE AT LT WING. - - RESOLUTION: REPLACED SUPPORT ANGLE LOCATED AT LEVEL ORSS 268 TRAILING EDGE AT LT WING IAW B737-800 SRM51-40-02 DWG 115A2930 SHEET 7 REV
